Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

I feel weird on high blood pressure medicine

Premium Questions

doctor1 MD

can lead to a heart attack? At times at nigh when I go to the toilet, I feel heaviness in my heart ... evening. I want to know if these medicines will help reduce cholesterol and BP? I do drink regularly ...

doctor1 MD

I take rapipril for high blood pressure but no other medication. I was put on this tablet five .... I feel I was rushed into taking it in the first place. I will go and see my dr but wonder if I ...

doctor1 MD

are you able to help me with my medicine for High Blood Pressure? ...

doctor1 MD

I am suffering from high blood pressure for last four months and taking medicine one tab. on daily basis prescribed by a doctor. At present blood pressure is 136/80. Is it curable ? How much time ...

doctor1 MD

I am 36 yrs old.I am having high blood pressure above 90/140. I feel the problem of breathingwhen i go to sleep..whenever i feel asleep i become unable to breath and so i could not sleep properly ...

Public Forum Discussions

doctor1 MD

Today my left arm started to feel weird and about 3:40 I had my blood pressure checked ... blood pressure does run in my family does this mean I need to be on medicine. ...

doctor1 MD

hi i m 28 nd suffering frm high blood pressure all my blood reports r normal nd if i take medicine for BP i dnt feel well but if i take alprox medicine for sleep i feel relax where as i think its purely ...

doctor1 MD

was admitted in hospital by bp was high - after discharging doctor advised me to take the medicine 10 mg morning & evening - i feel it to control my bp is it correct ...

doctor1 MD

i have high blood pressure, i think because i have been consuming alcohol for 2 years continously. i have cut down alcohol, and started medicine also, the too i feel very uncomfortable. i feel drowsy ...

doctor1 MD

Sir,My age is 21 years my blood pressure increased before 1 year after this I met to Dr ... till now.but my blood pressure level is not decreasing I checked blood pressure yesterday it was 152 ...

doctor1 MD

But I feel little drowsy in the morning because of taking Eritel LN40 in night. Is it good to take the same and continue or changenedicine if so what else. I am 63 only now I am taking medicine I feel ...

doctor1 MD

,headache,bodyache,the feeling was terrible,I visited a doctor he gave me levoday 75 mg,pan-d ,ebast dc,my blood pressure was 140/80mgI have taken the medicine bt still the problem conitues,i feel like some blood vessel getting ...

doctor1 MD

hi my blood pressure is usualy 90 over 60 tooday it was 101 over 59 I feel tired most of my days sometimes exausted because of the low blood pressure my so cal doctor told me to exercise more wchich I ...

doctor1 MD

Last Monday my moms blood pressure was 30 points above normal and she was EXTREMEMLY dizzy. She went to a minor clinic and they just gave her blood pressure medicine. Tuesday she was ok, Wednesday ...

doctor1 MD

in the morning after my first step I feel as if I am going to fall. Any movement from Lo to high causes these symptoms. Blood pressure is great. Very active person and feeling something is wrong. Last week I came ...

Mobile Questions and Answers

doctor1 MD

Do meditation, regular walking, avoid extra salt in your diet, avoid oily and junk food, have a sound sleep of at least 6 to 8 hours.. If the BP still remains high after doing all these, then you require medicines...

doctor1 MD

Hello sir There is a wide range of antihypertensive drugs to choose from , each having its pros and cons. generaly speaking all of them are quite safe. Depending on how high your blood pressure is,and your co-morbid conditions, you may be prescribe one or more of them along with life style modifications. BP 140 to 159 systolic > thiazide diuretic BP > 160/100 thiazide diuretic + ACE Inhibitor